# SDR ASAA2018011723213

- Difficulty date: January 17, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 53,565 hours, 21,949 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A100137
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT W/W FED BULKHEAD PRESSURE DECK STA 663 RBL 45 HAS A CRACK IN ALUMINUM WEB. GROUNDED - YES. REPAIRED CRACK AT RT STA 663 WEB AT RBL 45 IAW SRM 57-10-10-2R-3 ALT2.
